# SDR AALA202510177132

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 83,574 hours, 34,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A7804RP
- Condition: Unraveled
- Location: Zone 800
- Part time: 63,843 hours, 31,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT OFFWING SLIDE UNRAVELED WHILE ACCOMPLISHING INSTALLATION OF INFLATION RESERVOIR FOR THE OFF WING SLIDE. MAINTENANCE REPLACED SLIDE PER M/M 25-62-42.
